# SDR UALA2012122107323

- Difficulty date: December 19, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 42,395 hours, 17,186 cycles
- Engine: Iae V2522A5
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL TANK CUTOUT 640NB HAS 1 EA MISDRILLED HOLE.  REPAIRED MIS-DRILLED HOLE IN RIGHT WING FUEL TANK.  ACCESS CUTOUT 640NB PER SRM.
